# SDR HEEA086563

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,609 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Part serial: A08600334
- Condition: Chipped
- Location: Main Rotor
- Part time: 7,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE CHIPPED 1.5 IN. FROM TRIM TAB. REPLACED WITH SERVICEABLE PART.
